Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2005

On Multivariate Order Statistics by Marginal Ordering of i.n.n.i.d. Random Vectors Under Discontinuous d.f.'s

M. Güngör, A. Gökhan & Y. Bulut

Journal of Mathematics and Statistics, Volume 1, Issue 1, pp. 49–50 · doi.org/10.3844/jmssp.2005.49.50

6,345 accesses4,625 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, the joint Probability Density Function (p.d.f.) of multivariate order statistics by marginal ordering of the Independent and Not Necessarily Identically Distributed (i.n.n.i.d.) random vectors under discontinuous d.f.'s is examined. Furthermore, the continuous cases are derived from the discontinuous cases.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Güngör, M., Gökhan, A. & Bulut, Y. (2005). On Multivariate Order Statistics by Marginal Ordering of i.n.n.i.d. Random Vectors Under Discontinuous d.f.'s. Journal of Mathematics and Statistics, 1(1), 49–50. https://doi.org/10.3844/jmssp.2005.49.50

Licence
© Science Publications
Issue
Volume 1, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Multivariate Order Statistics by Marginal Ordering of i.n.n.i.d. Random Vectors Under Discontinuous d.f.'sJournal of Mathematics and Statistics · Volume 1, Issue 1 · pp. 49–50 · © Science PublicationsDownload